Magnetic monopoles from antisymmetric tensor gauge fields

Rafael I. Nepomechie

Research output: Contribution to journalArticlepeer-review

136 Scopus citations


We consider the generalization of the Dirac monopole solution of Maxwell theory to theories of antisymmetric tensor gauge fields of arbitrary rank. A Dirac quantization condition is derived. These generalized monopoles are expected to be relevant for models of strings and higher-dimensional extended objects, and perhaps also for Kaluza-Klein theories.

Original languageEnglish (US)
Pages (from-to)1921-1924
Number of pages4
JournalPhysical Review D
Issue number8
StatePublished - 1985
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)


Dive into the research topics of 'Magnetic monopoles from antisymmetric tensor gauge fields'. Together they form a unique fingerprint.

Cite this